MAUDE Adverse Event Report: SOFWAVE MEDICAL LTD. SOFWAVE

SOFWAVE MEDICAL LTD. SOFWAVE
Model Number SOFWAVE
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Deformity/ Disfigurement (2360); Insufficient Information (4580)
Date of Event 04/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On november 10, 2025, sofwave became aware of reportable event that was submitted to fda by a patient (mw5177743) on october 16, 2025.Fda forwarded the event to sofwave for handling.Patient reported the following: "i had 2 softwave skin tightening treatments on my face by dr.(b)(6).I was told there are no serious side effects and this is a minimally invasive treatment that is supposed to help tighten my skin and improve the quality.Instead, it left me deformed.My eyes sunken and i lost facial fat in my cheek and temple area." additional treatment information was not provided by fda as several fields were redacted.Patient contact information was not available and therefore further follow-up with the patient and investigation was not possible.The subject reported that the therapy left her "deformed.Sunken eyes and lost facial fat in my cheek and temple area." the manufacturer cannot confirm whether the reported condition is temporary or permanent or related to the device.Available complaint information is limited and does not allow determination of causality or contribution by the device.No device malfunction was reported.
 
Additional Manufacturer Narrative
On november 10, 2025, sofwave received a report from fda (mw5177743) describing patient-reported changes including "deformed skin," "loss of facial fat in cheeks and temple areas," and "sunken eyes" following treatment.Due to limited information provided and inability to contact the patient for additional details, a comprehensive investigation could not be completed.The patient reported facial fat loss after use of the device; however, the manufacturer's internal review of design specifications, performance data, and available clinical evidence does not support the device's capability to cause subcutaneous fat loss or tissue atrophy.The device is designed to deliver energy at superficial depths (approximately 2 mm), which are above the subcutaneous fat layer.Bench, preclinical, and clinical testing conducted during development and post-market surveillance have not demonstrated potential for fat loss or tissue atrophy at the energy levels and depths delivered.Additionally, across all clinical studies conducted during development and post-market evaluation, there have been no reported events of facial fat loss or tissue atrophy associated with the device.Specific device history records could not be reviewed due to lack of serial or lot number information.The device labeling includes appropriate warnings and precautions consistent with its intended use and known risks.Based on the limited clinical, procedural, and patient-specific information, the manufacturer cannot determine whether the device caused or contributed to the reported condition.In accordance with 21 cfr part 803, this report is submitted out of an abundance of caution and in compliance with mdr requirements, despite the inability to confirm or exclude causality.

Brand Name
SOFWAVE
Common Device Name
SOFWAVE
Manufacturer (Section D)
SOFWAVE MEDICAL LTD.
haotsma 1
yokneam ilit, isr 20692
IS  20692
Manufacturer (Section G)
SOFWAVE MEDICAL LTD.
haotsma 1
yokneam ilit, isr 20692
IS   20692
Manufacturer Contact
shlomit mann
haotsma 1
yokneam ilit, isr 20692
IS   20692
MDR Report Key23770420
Report Number3015889734-2025-00057
Device Sequence Number9742849
Product Code OHV
UDI-Device Identifier07290018152003
UDI-Public(01)07290018152003(21)
Combination Product (Y/N)N
PMA/510(K) Number
K250146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberSOFWAVE
Device Catalogue NumberFGOOOO1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite